Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 896082, 10 pages
http://dx.doi.org/10.5402/2012/896082
Research Article

Alternatives to Mixture Model Analysis of Correlated Binomial Data

1Department of Mathematics and Statistics, Old Dominion University, Norfolk, VA 23529-0077, USA
2Department of Biostatistics, Virginia Commonwealth University, 830 East Main Street, Richmond, Virginia 23298-0032, USA
3Department of Mathematical Sciences, Indiana University-Purdue University Fort Wayne, Fort Wayne, IN 46805-1499, USA

Received 28 February 2012; Accepted 29 March 2012

Academic Editors: P. D'Urso, A. Hutt, and M. Scotto

Copyright © 2012 N. Rao Chaganty et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Gilliland, O. Schabenberger, and H. Liu, “Intercluster correlations for binomial data: an application to seed testing,” Journal of Agricultural, Biological, and Environmental Statistics, vol. 7, no. 1, pp. 95–106, 2002. View at Publisher · View at Google Scholar · View at Scopus
  2. K. Y. Liang and S. L. Zeger, “Longitudinal data analysis using generalized linear models,” Biometrika, vol. 73, no. 1, pp. 13–22, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. B. A. Coull and A. Agresti, “Random effects modeling of multiple binomial responses using the multivariate binomial logit-normal distribution,” Biometrics, vol. 56, no. 1, pp. 73–80, 2000. View at Google Scholar · View at Scopus
  4. N. R. Chaganty, “An alternative approach to the analysis of longitudinal data via generalized estimating equations,” Journal of Statistical Planning and Inference, vol. 63, no. 1, pp. 39–54, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. N. R. Chaganty and J. Shults, “On eliminating the asymptotic bias in the quasi-least squares estimate of the correlation parameter,” Journal of Statistical Planning and Inference, vol. 76, no. 1-2, pp. 145–161, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. T. Sabo and N. R. Chaganty, “Estimation methods for an autoregressive familial correlation structure,” Communications in Statistics. Theory and Methods, vol. 39, no. 6, pp. 973–991, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Joe, Multivariate Models and Dependence Concepts, vol. 73, Chapman & Hall, London, UK, 1997.
  8. P. Whittle, “A multivariate generalization of Tchebichev's inequality,” The Quarterly Journal of Mathematics, vol. 9, pp. 232–240, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. I. Olkin and J. W. Pratt, “A multivariate Tchebycheff inequality,” Annals of Mathematical Statistics, vol. 29, pp. 226–234, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. F. Alderdice and C. R. Forrester, “Some effects of salinity and temperature on early development and survival of the English sole (Parophrys vetulus),” Journal of the Fisheries and Research Boad of Canada, vol. 25, pp. 495–521, 1968. View at Google Scholar
  11. J. K. Lindsey, “Likelihood analyses and tests for binary data,” Journal of Applied Statistics, vol. 24, no. 1, pp. 1–16, 1975. View at Google Scholar · View at Scopus
  12. J. Berkson, “Application to the logistic function to bio-assay,” Journal of the American Statistical Association, vol. 39, pp. 357–365, 1944. View at Google Scholar
  13. C. I. Bliss, “The calculation of the dosage mortality curve,” Annals of Applied Biology, vol. 22, pp. 134–167, 1935. View at Google Scholar
  14. J. R. Ashford and R. R. Sowden, “Multi-variate probit analysis,” Biometrics, vol. 26, no. 3, pp. 535–546, 1970. View at Google Scholar · View at Scopus
  15. R. T. Sabo and N. R. Chaganty, “What can go wrong when ignoring correlation bounds in the use of generalized estimating equations,” Statistics in Medicine, vol. 29, no. 24, pp. 2501–2507, 2010. View at Publisher · View at Google Scholar · View at Scopus